# SDR AALA202108308500

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 25,569 hours, 10,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTTOM SNAP FOR SLIDE ARMED INDICATOR AT 2R DOOR IS BROKEN. REMOVED AND REPLACED AFT R2 DOOR SLIDE ARMED INDICATOR PER AMM CH 52-13-00.
